# SDR CA120706004

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech F90
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 3024862
- Condition: Cracked
- Location: Power Turbine
- Part time: 600 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE TROUBLESHOOTING ENGINE LIMITATION, SEVERAL GROUND RUNS WERE CARRIED OUT AND DATA WAS SENT. RECOMMENDED TO REMOVE POWER TURBINE STATOR VANE FOR CALIBRATION.  FOUND VANE CRACKED, REPLACED WITH VANE, PN 3024862CL12.7, SN 55EH.
